Pain Stopper Extra

Pain Stopper Extra

Pain Stopper Extra Recall

Get an alert when a recall is issued.

Questions & Answers

Side Effects & Adverse Reactions

Warnings: 
Reye's syndrome: Children and teenagers should not use this 
medicine for chicken pox or flu symptoms before a doctor is 
consulted about Reye's syndrome, a rare but serious illness 
reported to be associated with aspirin.
Allergy Alert-Do not use:
•    if you are allergic to aspirin or any other salicylate
•    if you have ever had an allergic reaction to any other pain 
reliever/fever reducer 
Liver Warning: This product contains acetaminophen. Severe liver damage
     may occur if you take:
•    more than 8 tablets in 24 hours
•    with other drugs containing acetaminophen (prescription or nonprescription).  Ask a doctor or pharmacist before using with other drugs if you are not sure. 
•    3 or more alcoholic drinks every day while using this product
Stomach Bleeding Warning:This product contains nonsteroidal anti-inflammatory dugs (NSAIDs), which may cause stomach bleeding.  The chance is higher if you:
•    are age 60 or older
•    have had stomach ulcers or bleeding problems
•    take a blood thinning (anticoagulant) or steroid drug
•    take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others.
•    Take more or for a longer time than directed
Do not use:
•    with any other pain reliever/fever reducer
•    for pain for more than 10 days or for fever for more than 3 
days unless directed by a doctor
•    with any other product containing acetaminophen
Ask doctor before using if you have:
•    upset stomach or stomach pain
•    ulcers
•    bleeding problems
•    high blood pressure
•    heart or kidney disease
•    taken a diuretic
•    reached age 60 or older
      Ask a doctor or pharmacist before use if you are:
•    taking any other drug containing an NSAID (prescription or
     nonprescription)
•    taking a blood thinning (anticoagulant) or steroid drug

        When using this product do not exceed recommended dose
 
      Stop use and ask a doctor if:
•    ringing in the ears or loss of hearing occurs
•    pain or fever persists or gets worse
•    new symptoms occur
•    redness or swelling is present
•    you feel faint, vomit blood, or have bloody or black stools.  These are signs of stomach bleeding

Legal Issues

There is currently no legal information available for this drug.

FDA Safety Alerts

There are currently no FDA safety alerts available for this drug.

Manufacturer Warnings

There is currently no manufacturer warning information available for this drug.

FDA Labeling Changes

There are currently no FDA labeling changes available for this drug.

Uses

Uses: temporarily relieves minor aches and pains associated with:
•    backache
•    headaches
•    colds
•    toothache
•    minor arthritis pain 
•    muscular aches
•    menstrual cramps 

History

There is currently no drug history available for this drug.

Other Information

There are no additional details available for this product.

Pain Stopper Extra Manufacturers


  • North Safety Products Llc
    Pain Stopper Extra (Acetaminophen, Caffeine, Aspirin, Salicylamide) Tablet [North Safety Products Llc ]

Login To Your Free Account